# SDR RAIA00511021

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,009 hours, 15,417 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tat Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLY 5575-STL-TAT 1 AND 2 HEAT INOP.  MAINTENANCE REPAIRED WIRING TO RELAY.
